# SDR SWAA982197

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO FWD CARGO LIGHT ILLUMINATED ON ROTATION.  AIRCRAFT MADE AN UNEVENTFUL LANDING.  FOUND TARGET OUT OF ADJUSTMENT, RE-ALIGNED TARGET PER  BOEING MM.  OPS CHECK OK. (LP 87022)
